MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stents would not go through the subject microcatheter.The subject catheter was returned for analysis and was examined.During device investigation and analysis, it was discovered that the subject catheter had ptfe inner lining peeling.There is no additional information available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the catheter was returned with two stents.The catheter shaft was noted to be kinked/bent.The catheter tip was noted to be flat/crushed.A stent was located at the proximal end of the catheter.The catheter was cut in order to retrieve the stent.There was an unknown material (possibly some sort of tubing like polytetrafluoroethylene (ptfe)) present on the distal end of the stent.During functional inspection the microcatheter shaft could not be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was advanced through the microcatheter, resistance was noted.The reported event ¿catheter shaft friction¿ was confirmed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the stents would not go through the subject microcatheter.During analysis, the catheter was returned with two stents.The catheter shaft was noted to be kinked/bent.The catheter tip was noted to be flat/crushed.A stent was located at the proximal end of the catheter.The catheter was cut in order to retrieve the stent.There was an unknown material (possibly some sort of tubing like ptfe) present on the distal end of the stent.The microcatheter shaft could not be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was advanced through the microcatheter, resistance was noted.Based on a review of all available information and the analysis of the returned device it is probable that the catheter shaft was damaged during manipulation of the device during the procedure when resistance was encountered transferring the stent.It is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the difficulty to transfer the stent.An assignable cause of procedural factors will be assigned to the reported event ¿catheter shaft friction¿ and to the analysed event ¿catheter shaft friction¿, ¿catheter shaft kinked/bent¿, ¿catheter shaft flat/crushed¿ ¿catheter ptfe inner lining peeling¿ and ¿device difficult to flush¿ as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24873240
Report Number3008881809-2026-00222
Device Sequence Number9100583
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)271014(10)25866044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25866044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER)
Patient SexUnknown